# SDR DHL2001804548

- Difficulty date: August 23, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK; FWD CARGO COMPT- RT TRACK SHOWS 3 EA .5 INCH CRACKS AND WEAR FROM STA 160.000 TO STA 260.000.  REMOVED DAMAGED RT CRACKED TRACK IAW SRM 51-3-0 PG 1. INSTALLED NEW TRACK ON FWD CARGO COMPT STA 160.000 TO STA 260.000 IAW SRM 51-3-0 PG 1.
